# SDR CALA9900382

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED BETWEEN STA 620 AND 640 AT S16L AND S17L.  AN EXTERNAL DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 204.  A DIP WAS ISSUED TO INSPECT BLIND RIVETS EVERY 2500 FLIGHT CYCLES AND TO REPLACE THE REPAIR NO LATER THAN 12,00 FLIGHT CYCLES PER SRM 53-00-01, FIGURE 204.
